Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Lehmer $ k$-tuples


Authors: Emre Alkan, Florin Stan and Alexandru Zaharescu
Journal: Proc. Amer. Math. Soc. 134 (2006), 2807-2815
MSC (2000): Primary 11L05, 11K36
Published electronically: April 10, 2006
MathSciNet review: 2231602
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Generalizing a classical problem of Lehmer, in this paper we provide an asymptotic result for the number of Lehmer $ k$-tuples.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11L05, 11K36

Retrieve articles in all journals with MSC (2000): 11L05, 11K36


Additional Information

Emre Alkan
Affiliation: Department of Mathematics, University of Illinois at Urbana-Champaign, Altgeld Hall, 1409 W. Green Street, Urbana, Illinois 61801
Email: alkan@math.uiuc.edu

Florin Stan
Affiliation: Institute of Mathematics of the Romanian Academy, P.O. Box 1-764, 70700 Bucharest, Romania – and – Department of Mathematics, University of Illinois at Urbana- Champaign, Altgeld Hall, 1409 W. Green Street, Urbana, Illinois 61801
Email: fstan@math.uiuc.edu

Alexandru Zaharescu
Affiliation: Institute of Mathematics of the Romanian Academy, P.O. Box 1-764, 70700 Bucharest, Romania – and – Department of Mathematics, University of Illinois at Urbana- Champaign, Altgeld Hall, 1409 W. Green Street, Urbana, Illinois 61801
Email: zaharesc@math.uiuc.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08484-X
PII: S 0002-9939(06)08484-X
Keywords: Lehmer numbers, uniform distribution, Hyper-Kloosterman sums
Received by editor(s): April 18, 2005
Published electronically: April 10, 2006
Communicated by: David E. Rohrlich
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia